| Model Number |
DS100A |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device took longer than normal to give blood pressure and also giving low oxygen sat numbers on most people.There was no patient injury.